RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 1, Pages 48–62 (Mi tmf2510)  

This article is cited in 1 scientific paper (total in 1 paper)

Quadratic Hamiltonians and relativistic quantum mechanics: A charged scalar particle in a Coulomb field

A. V. Razumov, V. O. Soloviev, A. Yu. Taranov


Abstract: For the case of a charged scalar field described by a quadratic Hamiltonian, an equivalent relativistic quantum mechanics in the single-particle sector is constructed. The motion of a charged relativistic particle in a Coulomb field is completely investigated.

Full text: PDF file (1717 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:1, 877–887

Bibliographic databases:

Received: 02.01.1980

Citation: A. V. Razumov, V. O. Soloviev, A. Yu. Taranov, “Quadratic Hamiltonians and relativistic quantum mechanics: A charged scalar particle in a Coulomb field”, TMF, 49:1 (1981), 48–62; Theoret. and Math. Phys., 49:1 (1981), 877–887

Citation in format AMSBIB
\Bibitem{RazSolTar81}
\by A.~V.~Razumov, V.~O.~Soloviev, A.~Yu.~Taranov
\paper Quadratic Hamiltonians and relativistic quantum mechanics: A~charged scalar particle in a~Coulomb field
\jour TMF
\yr 1981
\vol 49
\issue 1
\pages 48--62
\mathnet{http://mi.mathnet.ru/tmf2510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=646413}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 1
\pages 877--887
\crossref{https://doi.org/10.1007/BF01019120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NT81100004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2510
  • http://mi.mathnet.ru/eng/tmf/v49/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Krivchenkov, N. A. Sveshnikov, “Infrared divergences in a model related to the Heisenberg algebra”, Theoret. and Math. Phys., 56:2 (1983), 777–785  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:228
    Full text:76
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019